# SDR UALA2011051602412

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 60,186 hours, 21,291 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN CREW CHECK, FOUND IN FRONT OF THE MID LAV THE EEL LIGHT STRIP IS NOT WORKING.  REQUIRED PART PCN 560-0806 IS NOT STOCKED AT MCO.  DEFERRED PER MEL 3351C.  PUT DF STICKERS ON FLIGHT DECK AND AFT ATTENDANT EMERGENCY LIGHT SWITCHES.
